A male asked:
Disclaimer

i was treated h. pylori, but i have been feeling burning sensation on my left abdomen which has lasted fo a couple of weeks. i also feel nauseated.

1 doctor answer
Dr. Susan Rhoads
38 years experience Family Medicine
See your doc!: You may still have H. pylori, if the germ was not sensitive to the antibiotics you were given. Please follow up with your doc.
Answered on Aug 20, 2018

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 38-year-old male asked:
Dr. Luis Villaplana
35 years experience Internal Medicine
Despite the lack: Of other symptoms, a doctors visit is recommended.
A 35-year-old female asked:
Dr. Robert Kwok
33 years experience Pediatrics
Doctor can recheck: Gastric reflux, stomach flu, or food poisoning types of illnesses can have some nausea, bloating, vomiting, diarrhea, stomach burning, abdominal pain, ... Read More
A 22-year-old female asked:
Dr. Donald Colantino
61 years experience Internal Medicine
Exam advised: Lower left discomfort can be caused by irritable bowel syndrome, diverticulitis of the descending colon or inflammatory bowel disease, but I would exp ... Read More
A 29-year-old female asked:
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
Requires further: medical evaluation and testing. May be gastric irritation or accumulation of gas in the transverse colon ( splenic flexure syndrome ); however, cannot ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month